MAUDE Adverse Event Report: MEDICAL COMPONENTS, INC. DIGNITY® LOW PROFILE CT PORT; CT-PORT

MEDICAL COMPONENTS, INC. DIGNITY® LOW PROFILE CT PORT; CT-PORT
Model Number MRDP66PLN
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Our investigation is ongoing.A follow up report will be submitted when the investigation is complete.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device was broken (lumen broke) which was why the procedure was needed for port placement.
 
Additional Manufacturer Narrative
The port was returned with approximately 8 cm of lumen attached.An additional 7.5 cm of lumen was also returned with sutures sewn into the proximal end, near the 8 cm mark.It is unknown why sutures would be attached to the lumen at this point.Visual inspection revealed the end of the separate lumen with the sutures appears to be the end that was once connected to the attached lumen.Functional testing was performed by clamping the distal end of the attached lumen and flushing the port with a huber needle.No leaks were noted.Although clarification and additional information regarding what was "broken" and where was requested it was not provided.It is suspected the reported "break" occurred at the location where the sutures were applied but cannot be verified.The contract manufacturer conducted a review of the manufacture records for the lot number reported.The review performed to final assembly level for the port lumen did not show anything out of specification, no authorized manufacture variances, non-conformance reports or reworks related to the reported failure mode.The device was manufactured according to specifications.Without the requested clarification and additional information, a definitive root cause cannot be determined.The device was implanted and functioned for four years making it likely manufacturing related.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
DIGNITY® LOW PROFILE CT PORT
Common Device Name
CT-PORT
Manufacturer (Section D)
MEDICAL COMPONENTS, INC.
1499 delp drive
harleysville PA 19438
Manufacturer (Section G)
MEDICAL COMPONENTS, INC.
1499 delp drive
harleysville PA 19438
Manufacturer Contact
lynn winkler
1499 delp drive
harleysville, PA 19438
2152564201
MDR Report Key21515795
Report Number2518902-2025-00012
Device Sequence Number4590647
Product Code LJT
UDI-Device Identifier00884908149883
UDI-Public00884908149883
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K132177
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberMRDP66PLN
Device Catalogue NumberMRDP66PLN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/04/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/21/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/04/2025
Supplement Report FDA Received Date03/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/17/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age10 YR
Patient SexMale
Patient Weight18 KG